Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
The cause of the interaction is not known.
What might happen:
Your blood levels of digoxin may increase causing loss of appetite, nausea, vomiting, diarrhea, headache, weakness, blurred vision, confusion, and a fast or irregular heartbeat.
What you should do about this interaction:
If you experience loss of appetite, nausea, vomiting, diarrhea, headache, weakness, blurred vision, confusion, and a fast or irregular heartbeat, contact your healthcare professional (e.g. doctor or pharmacist. You may need to have your digoxin level checked and the dose of your digoxin may need adjusting.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
1.Dorian P, Strauss M, Cardella C, David T, East S, Ogilvie R. Digoxin-cyclosporine interaction: severe digitalis toxicity after cyclosporine treatment. Clin Invest Med 1988 Apr;11(2):108-12.
2.Robieux I, Dorian P, Klein J, Chung D, Zborowska-Sluis D, Ogilvie R, Koren G. The effects of cardiac transplantation and cyclosporine therapy on digoxin pharmacokinetics. J Clin Pharmacol 1992 Apr;32(4):338-43.